# SDR ABXA010350

- Difficulty date: May 30, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 54,399 hours, 51,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59203233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH CRACK INDICATIONS ON FORWARD LOWER CARGO UPPER FORWARD CORNER.  INSPECTION EVALUATED AND ONLY FOUND TWO CRACKS.  REPAIRED FORWARD LOWER CARGO CORNER IAW DC-9 EA 53100110-001.
